Alert archive / Idaho / Red Flag Warnings in 2013
Red Flag Warning 7, NWS Pocatello, ID
NWS Pocatello, ID issued this red flag warning at Jul 30, 2013, 3:06 AM MDT for 22 counties in Idaho. It took effect at Jul 30, 2013, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 30, 2013, 3:06 AM MDT (09:06 UTC)
- In effect from
- Jul 30, 2013, 12:00 PM MDT
- Expired
- Jul 30, 2013, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Pocatello, ID
All 22 counties
Bannock County, ID, Bear Lake County, ID, Bingham County, ID, Blaine County, ID, Bonneville County, ID, Butte County, ID, Caribou County, ID, Clark County, ID, Custer County, ID, Franklin County, ID, Fremont County, ID, Idaho County, ID, Jefferson County, ID, Jerome County, ID, Lemhi County, ID, Lincoln County, ID, Madison County, ID, Minidoka County, ID, Oneida County, ID, Power County, ID, Teton County, ID, Valley County, ID
The radar
The Pocatello radar (KSFX), 46 km from the middle of the area, began a volume at 09:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 00:00Z, 9.1 hours before the alert went out and 266 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5736 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
352 WWUS85 KPIH 300906 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 306 AM MDT TUE JUL 30 2013 ...RED FLAG WARNING IN EFFECT FOR THIS AFTERNOON AND EVENING FOR IDAHO FIRE ZONES 410 425 475 AND 476 FOR LOW HUMIDITY AND GUSTY WINDS... ...RED FLAG WARNING IN EFFECT FOR THIS AFTERNOON AND EVENING FOR IDAHO FIRE ZONE 413 FOR SCATTERED THUNDERSTORMS PRODUCING FREQUENT LIGHTNING AND GUSTY OUTFLOW WINDS... .GUSTY WINDS WILL RETURN THIS AFTERNOON ACROSS MUCH OF THE CENTRAL MOUNTAINS...THE SNAKE PLAIN AND EASTERN MAGIC VALLEY. COMBINED WITH LOW HUMIDITY...EXPECT ANY FIRES TO SPREAD QUICKLY IN THESE AREAS. SCATTERED THUNDERSTORMS ARE LIKELY ACROSS ZONE 413 THIS AFTERNOON. EXPECT STORMS TO BE SLIGHTLY FURTHER SOUTH THAN YESTERDAY. FREQUENT LIGHTNING AND GUSTY OUTFLOW WINDS LIKELY WITH THESE STORMS. IDZ475-476-302115- /O.CAN.KPIH.FW.W.0006.000000T0000Z-130731T0300Z/ /O.NEW.KPIH.FW.W.0007.130730T1800Z-130731T0300Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- 306 AM MDT TUE JUL 30 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR IDAHO FIRE ZONES 475 AND 476... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. * AFFECTED AREA: IN IDAHO...FIRE ZONE 475 EAST SALMON RIVER MOUNTAINS/SALMON NF...FIRE ZONE 476 LEMHI AND LOST RIVER RANGE/CHALLIS NF. * TIMING: GUSTY WINDS WILL REDEVELOP TUESDAY AFTERNOON AND PERSIST INTO THE EVENING. * WIND: WIND GUSTS OF 25 MPH TO 30 MPH ARE LIKELY. * HUMIDITY: 5 TO 15 PERCENT. * IMPACTS: THE COMBINATION OF WIND AND LOW HUMIDITY CAN CREATE EXTREME FIRE BEHAVIOR ON CURRENT AND NEW FIRES IN THE CENTRAL MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ IDZ410-425-302115- /O.NEW.KPIH.FW.W.0007.130730T1800Z-130731T0300Z/ UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM- MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM- 306 AM MDT TUE JUL 30 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR IDAHO FIRE ZONES 410 AND 425... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. * AFFECTED AREA: IN IDAHO...FIRE ZONE 410 UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM...FIRE ZONE 425 MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM. * TIMING: GUSTY WINDS WILL REDEVELOP TUESDAY AFTERNOON AND PERSIST INTO THE EVENING. * WIND: WIND GUSTS OF 30 MPH TO 35 MPH ARE LIKELY. * HUMIDITY: 5 TO 15 PERCENT. * IMPACTS: THE COMBINATION OF WIND AND LOW HUMIDITY CAN CREATE EXTREME FIRE BEHAVIOR ON CURRENT AND NEW FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ IDZ413-302115- /O.NEW.KPIH.FW.W.0007.130730T1800Z-130731T0300Z/ CARIBOU RANGE/CARIBOU NF- 306 AM MDT TUE JUL 30 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR SCATTERED THUNDERSTORMS PRODUCING FREQUENT LIGHTNING AND GUSTY OUTFLOW WINDS FOR FIRE ZONE 413... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. * AFFECTED AREA: IN IDAHO...FIRE ZONE 413 CARIBOU RANGE/CARIBOU NF. * TIMING: ISOLATED THUNDERSTORMS POSSIBLE THIS MORNING...INCREASING IN COVERAGE AND BECOMING SCATTERED THIS AFTERNOON. * THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL PRODUCE FREQUENT LIGHTNING AND OUTFLOW WINDS TO 40 MPH. * IMPACTS: NEW FIRE STARTS ARE POSSIBLE AND GUSTY WINDS MAY FAN NEW OR ONGOING FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ HTTP://WEATHER.GOV/POCATELLO
2 follow-up statements
091 WWUS85 KPIH 302018 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 218 PM MDT TUE JUL 30 2013 ...RED FLAG WARNING IN EFFECT THROUGH 9 PM MDT FOR IDAHO FIRE ZONES 410 425 475 AND 476 FOR LOW HUMIDITY AND GUSTY WINDS... ...RED FLAG WARNING IN EFFECT THROUGH 9 PM MDT FOR IDAHO FIRE ZONE 413 FOR SCATTERED THUNDERSTORMS PRODUCING FREQUENT LIGHTNING AND GUSTY OUTFLOW WINDS... .GUSTY WINDS WILL CONTINUE THIS AFTERNOON AND EARLY EVENING ACROSS MUCH OF THE CENTRAL MOUNTAINS...THE SNAKE PLAIN AND EASTERN MAGIC VALLEY. COMBINED WITH LOW HUMIDITY...EXPECT ANY FIRES TO SPREAD QUICKLY IN THESE AREAS. SCATTERED THUNDERSTORMS ARE LIKELY ACROSS ZONE 413 THIS AFTERNOON AND EARLY EVENING. EXPECT STORMS TO BE SLIGHTLY FURTHER SOUTH THAN YESTERDAY. FREQUENT LIGHTNING AND GUSTY OUTFLOW WINDS LIKELY WITH THESE STORMS. IDZ475-476-310300- /O.CON.KPIH.FW.W.0007.000000T0000Z-130731T0300Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- 218 PM MDT TUE JUL 30 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR IDAHO FIRE ZONES 475 AND 476... * AFFECTED AREA: IN IDAHO...FIRE ZONE 475 EAST SALMON RIVER MOUNTAINS/SALMON NF...FIRE ZONE 476 LEMHI AND LOST RIVER RANGE/CHALLIS NF. * TIMING: GUSTY WINDS WILL REDEVELOP TUESDAY AFTERNOON AND PERSIST INTO THE EVENING. * WIND: WIND GUSTS OF 25 MPH TO 30 MPH ARE LIKELY. * HUMIDITY: 5 TO 15 PERCENT. * IMPACTS: THE COMBINATION OF WIND AND LOW HUMIDITY CAN CREATE EXTREME FIRE BEHAVIOR ON CURRENT AND NEW FIRES IN THE CENTRAL MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ IDZ410-425-310300- /O.CON.KPIH.FW.W.0007.000000T0000Z-130731T0300Z/ UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM- MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM- 218 PM MDT TUE JUL 30 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR IDAHO FIRE ZONES 410 AND 425... * AFFECTED AREA: IN IDAHO...FIRE ZONE 410 UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM...FIRE ZONE 425 MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM. * TIMING: GUSTY WINDS WILL REDEVELOP TUESDAY AFTERNOON AND PERSIST INTO THE EVENING. * WIND: WIND GUSTS OF 30 MPH TO 35 MPH ARE LIKELY. * HUMIDITY: 5 TO 15 PERCENT. * IMPACTS: THE COMBINATION OF WIND AND LOW HUMIDITY CAN CREATE EXTREME FIRE BEHAVIOR ON CURRENT AND NEW FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ IDZ413-310300- /O.CON.KPIH.FW.W.0007.000000T0000Z-130731T0300Z/ CARIBOU RANGE/CARIBOU NF- 218 PM MDT TUE JUL 30 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR SCATTERED THUNDERSTORMS PRODUCING FREQUENT LIGHTNING AND GUSTY OUTFLOW WINDS FOR FIRE ZONE 413... * AFFECTED AREA: IN IDAHO...FIRE ZONE 413 CARIBOU RANGE/CARIBOU NF. * TIMING: ISOLATED THUNDERSTORMS POSSIBLE THIS MORNING... INCREASING IN COVERAGE AND BECOMING SCATTERED THIS AFTERNOON. * THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL PRODUCE FREQUENT LIGHTNING AND OUTFLOW WINDS TO 40 MPH. * IMPACTS: NEW FIRE STARTS ARE POSSIBLE AND GUSTY WINDS MAY FAN NEW OR ONGOING FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ HTTP://WEATHER.GOV/POCATELLO
735 WWUS85 KPIH 310319 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 919 PM MDT TUE JUL 30 2013 ...RED FLAG WARNING HAS EXPIRED FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST IDAHO FIRE ZONES 410 425 475 AND 476 AND SCATTERED THUNDERSTORMS FOR FIRE ZONE 413... .RED FLAG CONDITIONS HAVE ENDED ACROSS SOUTHEAST IDAHO. IDZ410-413-425-475-476-310430- /O.EXP.KPIH.FW.W.0007.000000T0000Z-130731T0300Z/ UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM-CARIBOU RANGE/CARIBOU NF- MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM- EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- 919 PM MDT TUE JUL 30 2013 ...RED FLAG WARNING HAS EXPIRED FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST IDAHO FIRE ZONES 410 425 475 AND 476 AND SCATTERED THUNDERSTORMS FOR FIRE ZONE 413... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ HTTP://WEATHER.GOV/POCATELLO
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Jul 29, 8:53 PM MDT, 6 hours 13 minutes earlier.
Area forecast discussion, Jul 29, 8:53 PM MDT, 6 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 853 PM MDT MON JUL 29 2013 .UPDATE...THUNDERSTORMS THAT PRODUCED GUSTY OUTFLOWS THROUGH PORTIONS OF EASTERN IDAHO EARLIER THIS EVENING HAVE EITHER DISSIPATED OR MOVED EAST INTO WYOMING PER RADAR/SAT IMAGERY. ANOTHER WEAK AREA OF CONVECTION REMAINS ALONG THE UTAH BORDER WITH ANOTHER AREA TRAILING BEHIND IT IN NORTHEAST NEVADA. MODELS STILL HAVING A HARD TIME WITH PAINTING CONVECTION ACROSS THE REGION OVERNIGHT. NAM PAINTS CONVECTION CONTINUING IN THE SOUTHERN HIGHLANDS WHILE GFS AND HRRR PAINT AREA OF WEAK CONVECTION OVER THE CENTRAL MOUNTAINS. BASED ON ONGOING CONVECTION...LEFT SLIGHTLY HIGHER POPS OVER THE SOUTHERN HIGHLANDS BUT TWEAKED CENTRAL MOUNTAINS UP SLIGHTLY TO JUST BELOW MENTIONABLE THRESHOLDS. ONLY OTHER CHANGE THIS EVENING IS TO ADJUST RED FLAG HEADLINE. WE WILL LET 427 AND 413 EXPIRE WITH CONVECTION REMAINING ISOLATED TONIGHT AND TUESDAY. THE HEADLINE FOR 475 AND 476 WILL BE EXTENDED INTO TUESDAY EVENING WITH AN EXPECTED REPEAT OF LOW HUMIDITIES AND GUSTY WINDS. NO OTHER UPDATES ANTICIPATED THIS EVENING. DMH && .PREV DISCUSSION... /ISSUED 206 PM MDT MON JUL 29 2013/ DISCUSSION...TODAY THROUGH MONDAY. CURRENT SATELLITE IMAGERY SHOWS CUMULUS CLOUD DEVELOPMENT OVER THE LOST RIVER/PAHSIMEROI MOUNTAINS AND THE SOUTHEAST HIGHLANDS. CURRENT RADAR IMAGERY SHOWS SHOWERS AND THUNDERSTORMS OVER THE SOUTHEAST HIGHLANDS. MODELS SHOW SCATTERED SHOWERS AND THUNDERSTORMS OVER THE SOUTHEAST HIGHLANDS THIS AFTERNOON INTO EARLY EVENING WITH RESIDUAL MOISTURE AND INSTABILITY. LOOK FOR ISOLATED THUNDERSTORMS OVER THE LOST RIVER/PAHSIMEROI MOUNTAINS AND UPPER SNAKE HIGHLANDS THIS AFTERNOON INTO EARLY EVENING. EXPECT WARMER AND DRIER CONDITIONS TUESDAY AND WEDNESDAY AS HIGH PRESSURE BUILDS INTO THE AREA. LOOK FOR ISOLATED THUNDERSTORMS AND ELEVATED WINDS ACROSS THE CENTRAL MOUNTAINS LATE WEDNESDAY AS THE NEXT SYSTEM STARTS TO PUSH THE UPPER LEVEL RIDGE EAST. THURSDAY LOOK FOR MODERATE TO STRONG WINDS AND THUNDERSTORM DEVELOPMENT AT OR NEAR RED FLAG CRITERIA ACROSS THE CENTRAL MOUNTAINS AS AN UPPER LEVEL LOW MOVES OVER NORTHERN IDAHO THURSDAY INTO FRIDAY. RED FLAGS MAY BE NEEDED FOR THE REST OF THE AREA FOR MODERATE TO HIGH WINDS AND LOW RELATIVE HUMIDITY AS WELL ON THURSDAY. LOOK FOR COOLER TEMPERATURES THURSDAY AND FRIDAY BEFORE WARMING UP THROUGH THE WEEKEND INTO MONDAY WITH HIGH PRESSURE RIDGING BUILDING BACK IN. WYATT AVIATION...EXPECT VFR CONDITIONS THE NEXT COUPLE OF DAYS. LOOK FOR BREEZY WINDS THIS AFTERNOON FOR ALL TAF SITES. ADDITIONALLY...LOOK FOR VICINITY THUNDERSTORMS FOR KIDA...KPIH AND KBYI THIS AFTERNOON INTO EARLY EVENING WITH THUNDERSTORMS TO THESE TAF SITES SOUTH. WYATT FIRE WEATHER...RED FLAG WARNING STILL IN EFFECT UNTIL 9 PM FOR ZONES 475 AND 476 FOR WIND GUSTS AND LOW HUMIDITY AND SOME SITES HAVE VERIFIED ALREADY AT 2 PM. SCATTERED THUNDERSTORMS STILL EXPECTED THIS EVENING IN 427 AND 413 AND RED FLAG WARNING FOR THOSE STILL IN EFFECT ALSO UNTIL 9 PM. FRONTAL BOUNDARY BISECTS SOUTHEAST IDAHO AND MORE MOIST CONDITIONS IN SOUTHEAST PART OF DISTRICT ENHANCING THUNDERSTORM DEVELOPMENT WHILE TO THE NORTH OF FRONT LOW HUMIDITY AND STRONGER WINDS PRESENT. EXPECT LESS THUNDERSTORM COVERAGE TUESDAY WITH MAINLY ISOLATED COVERAGE IN THE SOUTHEAST. GK && .PIH WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING IDZ413-427. RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING IDZ475-476. &&
Hazardous weather outlook, Jul 29, 4:16 AM MDT, 22 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 416 AM MDT MON JUL 29 2013 IDZ017>025-031-032-301245- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 416 AM MDT MON JUL 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS IN THE SOUTHERN HIGHLANDS...INCLUDING THE SOUTHERN PORTION OF THE SAWTOOTH NATIONAL FOREST AND THE CARIBOU PORTION OF THE CARIBOU-TARGHEE NATIONAL FOREST...MEANS RED FLAG CONDITIONS IN THE AFFECTED AREA FROM NOON UNTIL 900 PM. THE ENTIRE SALMON-CHALLIS NATIONAL FOREST IS UNDER A RED FLAG WARNING FOR EXTREME LOW HUMIDITY AND WIND GUSTING TO 25 MPH FOR THE SAME TIME PERIOD. SEE THE LATEST URGENT FIRE WEATHER MESSAGE FOR DETAILS. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY IN AREAS SOUTH AND EAST OF THE SNAKE RIVER...EVEN THIS MORNING AND LASTING LATE TONIGHT. EXPECT WIND GUSTING AS STRONG AS 50 MPH...BRIEF HEAVY DOWNPOURS...AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SHOWERS AND THUNDERSTORMS ARE EXPECTED AT LEAST EVERY AFTERNOON AND EVENING OVER CENTRAL AND EASTERN IDAHO...MAINLY IN AREAS SOUTH AND EAST OF THE SNAKE RIVER AND ALONG THE IDAHO-MONTANA BORDER. A DRY COLD FRONT THURSDAY NIGHT OR FRIDAY MAY BRING CRITICAL FIRE WEATHER CONDITIONS AGAIN. THE THREAT OF THUNDERSTORMS DECREASES STARTING FRIDAY AFTERNOON AND LASTING THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834. MESSICK
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 7:21 PM MDT | Special Weather Statement | PIH | Bingham | 39 min |
| Jul 29, 9:16 PM MDT | Red Flag Warning | PIH | Butte, Custer, Idaho, Lemhi, Valley | 6 hr |
| Jul 30, 2:33 PM MDT | Special Weather Statement | PIH | Bannock | 42 min |
Nearby
Red Flag Warnings in Idaho, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.